Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1995, Volume 35, Number 9, Pages 1401–1419 (Mi zvmmf2350)  

This article is cited in 1 scientific paper (total in 1 paper)

A nonclassical boundary value problem for a three-dimensional viscous transonic equation

Yu. V. Zasorin

Voronezh

Full text: PDF file (1810 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 1995, 35:9, 1125–1138

Bibliographic databases:
UDC: 517.958:533.7
MSC: Primary 35Q72; Secondary 35C10, 76H05
Received: 27.04.1994

Citation: Yu. V. Zasorin, “A nonclassical boundary value problem for a three-dimensional viscous transonic equation”, Zh. Vychisl. Mat. Mat. Fiz., 35:9 (1995), 1401–1419; Comput. Math. Math. Phys., 35:9 (1995), 1125–1138

Citation in format AMSBIB
\Bibitem{Zas95}
\by Yu.~V.~Zasorin
\paper A nonclassical boundary value problem for a three-dimensional viscous transonic equation
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1995
\vol 35
\issue 9
\pages 1401--1419
\mathnet{http://mi.mathnet.ru/zvmmf2350}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1356924}
\zmath{https://zbmath.org/?q=an:1026.35506}
\transl
\jour Comput. Math. Math. Phys.
\yr 1995
\vol 35
\issue 9
\pages 1125--1138
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1995TT35500006}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf2350
  • http://mi.mathnet.ru/eng/zvmmf/v35/i9/p1401

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. V. Zasorin, “On the relaxation of solutions for unsteady viscous transonic flows as $t\to +\infty$”, Comput. Math. Math. Phys., 38:7 (1998), 1112–1118  mathnet  mathscinet  zmath
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:218
    Full text:79
    References:45
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021